A Caltech Library Service

On the Infinitely Long Cylindrical Antenna

Papas, Charles H. (1949) On the Infinitely Long Cylindrical Antenna. Journal of Applied Physics, 20 (5). pp. 437-440. ISSN 0021-8979. doi:10.1063/1.1698401.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Using the method of steepest descents the far field and the asymptotic form of the current distribution is obtained for an infinitely long, perfectly conducting cylindrical antenna excited by a localized electromotive force. The low frequency value of the radiation conductance is determined by integrating the radiated energy flux over a large sphere.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1949 American Institute of Physics. Received October 13, 1948. The research reported in this paper was made possible through support extended Cruft Laboratory, Harvard University, jointly by the Navy Department (ONR), the Signal Corps of the U. S. Army, and the U. S. Air Force, under ONR Contract N5 ori-76, T.O.I. The author wishes to thank Dr. Harold Levine of Harvard University for his very generous assistance.
Funding AgencyGrant Number
Harvard UniversityUNSPECIFIED
Office of Naval Research (ONR)N5 ori-76
Army Signal CorpsUNSPECIFIED
Issue or Number:5
Record Number:CaltechAUTHORS:20170810-143753275
Persistent URL:
Official Citation:On the Infinitely Long Cylindrical Antenna Charles H. Papas Journal of Applied Physics 1949 20:5, 437-440
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80242
Deposited By: Ruth Sustaita
Deposited On:10 Aug 2017 21:51
Last Modified:15 Nov 2021 17:53

Repository Staff Only: item control page